advertisement
Question
Posted by: Stu | 2008/06/03

Disorientated head

Good day Doc

I’m gonna cut a long story short here. I have been experiencing wierd sensations in my head for just over a year now,like a wolly-disorientated feeling which affects my attention,thought process and even speech... At first I thought it may be my eyes/vision as I get a feeling of vertigo/motion sickness.I have developed ringing in my ears especially my right ear,and have been experiencing nauseating headaches of late. Of late,my ears seem to be ringing louder than ever!!Below is what I have done/doctors seen:
Audiologist-Tested hearing and Balance
2X Optomotrist -Tested eyes-No Problems found
2X Opthalmologist-Tested eyes-No Problems found
2X Neurologist First=MRI was performed and found no tumour (recommended EEG)
Second=Examined me and prescribed Cipralex as he felt I was stressed
I am 28 years old,and dont feel overly stressed but know what I am experiencing is NOT normal and it is affecting my everyday life. What can I do that may yield an outcome to my problem??
PS. Could this be something stupid like a facewash I am using/diet etc??

Many thanks
Stuart

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Stu
I doubt if a face wash would cause this - anti malarial spray like Peaceful sleep in high doses might. If you have ringing in your ears ( tinnitus) and dizziness (vertigo) - this could point to a middle ear problem. Vertigo can also cause visual disturbances, weakness, difficulty speaking, decreased level of consciousness, and difficulty walking. Ask your GP to try SERC or STUGERON for you for a week or two as it is expensive. If it works, you may need to use SERC longterm preventatively. Vertigo can be caused by migraine, labyrintitis ( infection) or just happen.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement